| Catalog Number |
50618 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the patient that patient had to throw out some of the intermittent catheters because they were bent and twisted.It is unclear if the lot number was requested.No additional information provided.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review is not required because labeling could not have prevented the reported issue.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient said he had to throw out some of the catheters because they were bent and twisted.It is unclear if the lot number was requested.No additional information provided.